IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v25y1996i1p123-141.html
   My bibliography  Save this article

Sensitivity analysis of multisector optimal economic dynamics

Author

Listed:
  • Amir, Rabah

Abstract

No abstract is available for this item.

Suggested Citation

  • Amir, Rabah, 1996. "Sensitivity analysis of multisector optimal economic dynamics," Journal of Mathematical Economics, Elsevier, vol. 25(1), pages 123-141.
  • Handle: RePEc:eee:mateco:v:25:y:1996:i:1:p:123-141
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(94)00710-1
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Araujo, A, 1991. "The Once but Not Twice Differentiability of the Policy Function," Econometrica, Econometric Society, vol. 59(5), pages 1383-1393, September.
    2. Mukul Majumdar & Manfred Nermuth, 1982. "Dynamic Optimization in Non-Convex Models with Irreversible Investment: Monotonicity and Turnpike Results (Now published in Zeitschrift für National-Ökonomie (Journal of National Economics), vol.42, N," STICERD - Theoretical Economics Paper Series 40, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
    3. Santos, Manuel S, 1991. "Smoothness of the Policy Function in Discrete Time Economic Models," Econometrica, Econometric Society, vol. 59(5), pages 1365-1382, September.
    4. Nermuth, Manfred, 1978. "Sensitivity of optimal growth paths : With respect to a change in target stocks or in the length of the planning horizon in a multisector model," Journal of Mathematical Economics, Elsevier, vol. 5(3), pages 289-301, December.
    5. Amir, Rabah & Mirman, Leonard J & Perkins, William R, 1991. "One-Sector Nonclassical Optimal Growth: Optimality Conditions and Comparative Dynamics," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 32(3), pages 625-644, August.
    6. Milgrom, Paul & Shannon, Chris, 1994. "Monotone Comparative Statics," Econometrica, Econometric Society, vol. 62(1), pages 157-180, January.
    7. Araujo, A & Scheinkman, Jose A, 1977. "Smoothness, Comparative Dynamics, and the Turnpike Property," Econometrica, Econometric Society, vol. 45(3), pages 601-620, April.
    8. Mirman, Leonard J. & Zilcha, Itzhak, 1975. "On optimal growth under uncertainty," Journal of Economic Theory, Elsevier, vol. 11(3), pages 329-339, December.
    9. Flam, Sjur D & Wets, Roger J-B, 1987. "Existence Results and Finite Horizon Approximates for Infinite Horizon Optimization Problems," Econometrica, Econometric Society, vol. 55(5), pages 1187-1209, September.
    10. Becker, Robert A., 1983. "Comparative dynamics in the one-sector optimal growth model," Journal of Economic Dynamics and Control, Elsevier, vol. 6(1), pages 99-107, September.
    11. Nishimura, Kazuo, 1985. "Competitive equilibrium cycles," Journal of Economic Theory, Elsevier, vol. 35(2), pages 284-306, August.
    12. Jones, Larry E & Manuelli, Rodolfo E, 1990. "A Convex Model of Equilibrium Growth: Theory and Policy Implications," Journal of Political Economy, University of Chicago Press, vol. 98(5), pages 1008-1038, October.
    13. Vives, Xavier, 1990. "Nash equilibrium with strategic complementarities," Journal of Mathematical Economics, Elsevier, vol. 19(3), pages 305-321.
    14. Dutta, Prajit K., 1987. "Capital deepening and impatience equivalence in stochastic aggregative growth models," Journal of Economic Dynamics and Control, Elsevier, vol. 11(4), pages 519-530, December.
    15. Benveniste, L M & Scheinkman, J A, 1979. "On the Differentiability of the Value Function in Dynamic Models of Economics," Econometrica, Econometric Society, vol. 47(3), pages 727-732, May.
    16. Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
    17. Takekuma, Shin-Ichi, 1980. "A sensitivity analysis on optimal economic growth," Journal of Mathematical Economics, Elsevier, vol. 7(2), pages 193-208, July.
    18. Milgrom, Paul & Roberts, John, 1990. "Rationalizability, Learning, and Equilibrium in Games with Strategic Complementarities," Econometrica, Econometric Society, vol. 58(6), pages 1255-1277, November.
    19. Robert A. Becker, 1985. "Comparative Dynamics in Aggregate Models of Optimal Capital Accumulation," The Quarterly Journal of Economics, Oxford University Press, vol. 100(4), pages 1235-1256.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:25:y:1996:i:1:p:123-141. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.